Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The bordism class of a quasi-symplectic manifold


Author: Peter S. Landweber
Journal: Proc. Amer. Math. Soc. 19 (1968), 614-616
MSC: Primary 57.10
MathSciNet review: 0226650
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0226650-5
PII: S 0002-9939(1968)0226650-5
Article copyright: © Copyright 1968 American Mathematical Society